| Model Number |
FF-410425 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Migration (4003)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Granuloma (1876)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side exchange from textured to smooth due to concern with the product.Device remains implanted.Healthcare professional later report capsular contracture, baker grade unknown.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional additionally reported extracapsular silicone, siliconoma, and baker grade iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, weight to the spec and deformation.After autoclave cycle were observed: cloudy color in the gel and voids.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.
Event or Problem Description
Health professional additionally reported post op diagnosis of ¿capsular contracture¿, ¿extracapsular silicone¿, and ¿implant was noted to have rotated 90 degrees medially¿.